, Volume 16, Issue 1, pp 121-133

A new approach to obtain algebraic solution of interval linear systems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, an algebraic solution of interval linear system involving a real square matrix and an interval right-hand side vector is obtained. A new approach to solve such systems based on the new concept “inclusion linear system” is proposed. Moreover, new necessary and sufficient conditions are derived for obtaining the unique algebraic solution. Furthermore, based on our method, an algorithm is proposed and numerically demonstrated. Finally, we compare the result obtained by our method with that obtained by interval Gauss elimination procedure.